# SDR COMA0160921

- Difficulty date: November 21, 2001
- Submitted: November 27, 2001
- Operation: Air carrier
- Aircraft: N991CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7216
- Aircraft time: 8,459 hours, 8,622 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Row 5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY CEILING LIGHT AT ROW 5 IS INOP.REPLACED THE LIGHT BULB.
